# SDR 2006UALA00459

- Difficulty date: March 11, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 37,538 hours, 27,511 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 616 RBL 65 FOUND CRACK PROPAGATING FROM BOTTOM FASTENER ON FWD SIDE OF FRAME INNER CHORD AT LOWER END OF STUB BEAM WL 201.  *S/D*  REMOVED DAMAGE, FABRICATED AND INSTALLED NEW ANGLE REF MM 53-11-89.
